# SDR VNAA20231019003

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 7,770 hours, 6,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Component: Pax Door Web, Bombdr
- Component part number: 601R31707112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CRACKED.  REMOVED AND REPLACED
